# SDR UIEA2020061531281

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,886 hours, 16,139 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Unsecure
- Location: Engine Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  FOUND THE NR 1 FIRE LOOP NR 2 STATUS MESSAGE.   PERFORMED INSPECTION FOR THE ENG NR 2 FIRE LOOP IAW FIM 26-11 FT 804.  FOUND HARDWARE MISSING ON UPPER AFT ENGINE FIRE WALL FIRE DETECTOR, INSTALLED MISSING HARDWARE IAW AMM 26-11-02. OPS CHECKED GOOD.
